Alert archive / South Dakota / Snow Advisories in 2007
Snow Advisory 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this snow advisory at Jan 20, 2007, 3:37 AM CST for 4 states. It took effect at Jan 20, 2007, 10:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2007, 3:37 AM CST (09:37 UTC)
- In effect from
- Jan 20, 2007, 10:00 PM CST
- Expired
- Jan 21, 2007, 12:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Sioux Falls, SD
All 32 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Bon Homme County, SD, Charles Mix County, SD, Clay County, SD, Douglas County, SD, Gregory County, SD, Hutchinson County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 45 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFSD 201045 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 337 AM CST SAT JAN 20 2007 .LOW PRESSURE ALOFT OVER THE SOUTHWEST UNITED STATES WILL LIFT NORTHEAST INTO THE CENTRAL PLAINS TONIGHT...AND INTO THE GREAT LAKES REGION BY SUNDAY EVENING. THIS SYSTEM WILL SPREAD SNOW NORTH INTO THE AREA LATER TONIGHT INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW SUNDAY AFTERNOON. 2 TO 4 INCHES OF SNOW WILL FALL GENERALLY ALONG AND SOUTH OF INTERSTATE 90...WITH 2 INCHES OR LESS NORTH OF INTERSTATE 90. A FEW LOCATIONS IN NORTHWEST IOWA COULD RECEIVE AROUND 5 INCHES OF SNOW. IAZ020>022-031-032-NEZ013-014-SDZ068>071-201745- /O.NEW.KFSD.SN.Y.0002.070121T0500Z-070121T1800Z/ PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 337 AM CST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH UP TO 5 INCHES POSSIBLE OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ001>003-012>014-MNZ089-090-098-SDZ061-062-065>067-201745- /O.NEW.KFSD.SN.Y.0002.070121T0900Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-NOBLES-JACKSON-ROCK- MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...WORTHINGTON...JACKSON...LAKEFIELD...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 337 AM CST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE TONIGHT AND CONTINUE INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW SUNDAY AFTERNOON. TOTAL STORM ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED WITH UP TO 5 INCHES POSSIBLE OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
6 follow-up statements
000 WWUS43 KFSD 201048 WSWFSD URGENT - WINTER WEATHER MESSAGE...RETRANSMISSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 450 AM CST SAT JAN 20 2007 .LOW PRESSURE ALOFT OVER THE SOUTHWEST UNITED STATES WILL LIFT NORTHEAST INTO THE CENTRAL PLAINS TONIGHT...AND INTO THE GREAT LAKES REGION BY SUNDAY EVENING. THIS SYSTEM WILL SPREAD SNOW NORTH INTO THE AREA LATER TONIGHT INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW SUNDAY AFTERNOON. 2 TO 4 INCHES OF SNOW WILL FALL GENERALLY ALONG AND SOUTH OF INTERSTATE 90...WITH 2 INCHES OR LESS NORTH OF INTERSTATE 90. A FEW LOCATIONS IN NORTHWEST IOWA COULD RECEIVE AROUND 5 INCHES OF SNOW. IAZ020>022-031-032-NEZ013-014-SDZ068>071-201745- /O.NEW.KFSD.SN.Y.0002.070121T0500Z-070121T1800Z/ PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 450 AM CST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH UP TO 5 INCHES POSSIBLE OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ001>003-012>014-MNZ089-090-098-SDZ061-062-065>067-201745- /O.NEW.KFSD.SN.Y.0002.070121T0900Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-NOBLES-JACKSON-ROCK- MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...WORTHINGTON...JACKSON...LAKEFIELD...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 450 AM CST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE TONIGHT AND CONTINUE INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW SUNDAY AFTERNOON. TOTAL STORM ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED WITH UP TO 5 INCHES POSSIBLE OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KFSD 201605 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1005 AM CST SAT JAN 20 2007 .LOW PRESSURE ALOFT OVER THE SOUTHWEST UNITED STATES WILL LIFT NORTHEAST INTO THE CENTRAL PLAINS TONIGHT...AND INTO THE GREAT LAKES REGION BY SUNDAY EVENING. THIS SYSTEM WILL SPREAD SNOW NORTH INTO THE AREA LATER TONIGHT INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW SUNDAY AFTERNOON. 2 TO 4 INCHES OF SNOW WILL FALL GENERALLY ALONG AND SOUTH OF INTERSTATE 90...WITH 2 INCHES OR LESS NORTH OF INTERSTATE 90. A FEW LOCATIONS IN NORTHWEST IOWA COULD RECEIVE AROUND 5 INCHES OF SNOW. IAZ020>022-031-032-NEZ013-014-SDZ068>071-210015- /O.CON.KFSD.SN.Y.0002.070121T0500Z-070121T1800Z/ PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 1005 AM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 12 PM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH UP TO 5 INCHES POSSIBLE OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ001>003-012>014-MNZ089-090-098-SDZ061-062-065>067-210015- /O.CON.KFSD.SN.Y.0002.070121T0900Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-NOBLES-JACKSON-ROCK- MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...WORTHINGTON...JACKSON...LAKEFIELD...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 1005 AM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE TONIGHT AND CONTINUE INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW SUNDAY AFTERNOON. TOTAL STORM ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED WITH UP TO 5 INCHES POSSIBLE OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KFSD 202102 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 302 PM CST SAT JAN 20 2007 .AN UPPER LEVEL AREA OF LOW PRESSURE OVER NORTHERN NEW MEXICO WILL PUSH OUT ONTO THE CENTRAL PLAINS TONIGHT...THEN TO THE WESTERN GREAT LAKES REGION BY SUNDAY AFTERNOON. AS THE SYSTEM MOVES TO THE NORTHEAST...SNOW WILL DEVELOP OVER OUR AREA DURING THE EARLY NIGHTTIME HOURS OF TONIGHT AND CONTINUE THROUGH SUNDAY MORNING. SNOW WILL BEGIN TO TAPER BY THE EARLY AFTERNOON HOURS ON SUNDAY. SNOWFALL AMOUNTS OF 3 TO 6 INCHES WILL BE POSSIBLE IN PORTIONS OF FAR SOUTHEASTERN SOUTH DAKOTA...EXTREME SOUTHWESTERN MINNESOTA AND NORTHWESTERN IOWA...WITH THE HEAVIEST AMOUNTS OCCURRING IN NORTHWEST IOWA. AREAS FARTHER TO THE NORTH AND WEST WILL SEE 1 TO 2 INCHES OF SNOW WITH THE SYSTEM. MNZ080-081-097-SDZ056-210515- /O.EXB.KFSD.SN.Y.0002.070121T1000Z-070121T1800Z/ MURRAY-COTTONWOOD-PIPESTONE-MOODY- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...PIPESTONE...FLANDREAU 302 PM CST SAT JAN 20 2007 ...SNOW ADVISORY IN EFFECT FROM 4 AM TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA DURING THE VERY EARLY HOURS OF SUNDAY AND CONTINUE THROUGH LATE SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW AFTER NOONTIME. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED OVER THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ020>022-031-032-NEZ013-014-SDZ068>071-210515- /O.EXT.KFSD.SN.Y.0002.070121T0400Z-070121T1800Z/ PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 302 PM CST SAT JAN 20 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CST SUNDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW AFTER NOONTIME ON SUNDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED...WITH THE HEAVIEST AMOUNTS OVER NORTHWESTERN IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ001>003-012>014-MNZ089-090-098-SDZ061-062-065>067-210515- /O.EXT.KFSD.SN.Y.0002.070121T0800Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-NOBLES-JACKSON-ROCK- MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...WORTHINGTON...JACKSON...LAKEFIELD...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 302 PM CST SAT JAN 20 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 2 AM TO 12 PM CST SUNDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 2 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA LATE TONIGHT AND CONTINUE INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW AFTER NOONTIME ON SUNDAY. TOTAL STORM ACCUMULATIONS OF 3 TO 5 INCHES CAN BE EXPECTED WITH ISOLATED 6 INCH AMOUNTS POSSIBLE...ESPECIALLY IN NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JM
000 WWUS43 KFSD 210235 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 835 PM CST SAT JAN 20 2007 .A LARGE AREA OF SNOW WILL MOVE NORTHEAST FROM NEBRASKA INTO THE AREA TONIGHT. SNOW WILL BEGIN TO TAPER BY THE EARLY AFTERNOON HOURS ON SUNDAY. SNOWFALL AMOUNTS OF 3 TO 7 INCHES WILL BE POSSIBLE IN PORTIONS OF SOUTHEASTERN SOUTH DAKOTA...EXTREME SOUTHWESTERN MINNESOTA AND NORTHWESTERN IOWA...WITH THE HEAVIEST AMOUNTS OCCURRING IN NORTHWEST IOWA. AREAS FARTHER TO THE NORTH AND WEST WILL SEE 1 TO 2 INCHES OF SNOW WITH THE SYSTEM. IAZ020>022-031-032-NEZ013-014-SDZ068>071-211045- /O.CON.KFSD.SN.Y.0002.070121T0400Z-070121T1800Z/ PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 835 PM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. SNOW WILL CONTINUE TO SPREAD INTO THE AREA THIS EVENING AND CONTINUE INTO SUNDAY MORNING. THE SNOW IS EXPECTED TO DIMINISH IN INTENSITY LATE SUNDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES CAN BE EXPECTED...WITH THE HEAVIEST AMOUNTS EXPECTED AROUND SIOUX CITY AND STORM LAKE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ001>003-012>014-MNZ089-090-098-SDZ061-062-065>067-211045- /O.CON.KFSD.SN.Y.0002.070121T0800Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-NOBLES-JACKSON-ROCK- MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...WORTHINGTON...JACKSON...LAKEFIELD...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 835 PM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 12 PM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA AROUND MIDNIGHT AND CONTINUE INTO SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW AFTER NOONTIME ON SUNDAY. TOTAL STORM ACCUMULATIONS WILL RANGE FROM AROUND 3 INCHES NORTH OF INTERSTATE 90 TO 6 INCHES AROUND SPENCER IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ080-081-097-SDZ056-211045- /O.CON.KFSD.SN.Y.0002.070121T1000Z-070121T1800Z/ MURRAY-COTTONWOOD-PIPESTONE-MOODY- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...PIPESTONE...FLANDREAU 835 PM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM TO 12 PM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM TO 12 PM CST SUNDAY. SNOW WILL SPREAD NORTH INTO THE AREA AFTER MIDNIGHT AND CONTINUE THROUGH LATE SUNDAY MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW AFTER NOONTIME. TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED OVER THE AREA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SCHUMACHER
000 WWUS43 KFSD 210917 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 317 AM CST SUN JAN 21 2007 .A LARGE AREA OF SNOW WILL CONTINUE TO SPREAD NORTH ACROSS THE AREA THIS MORNING...BEFORE TAPERING OFF TO AREAS OF LIGHT SNOW THIS AFTERNOON. SNOWFALL AMOUNTS OF 3 TO 5 INCHES WILL BE COMMON ALONG AND SOUTH OF INTERSTATE 90...WITH LOCALLY 6 TO 8 INCHES ALONG AND SOUTHEAST OF A WAGNER SOUTH DAKOTA...TO SPENCER IOWA LINE. LESSER AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED NORTH OF INTERSTATE 90. SDZ050-063-064-211730- /O.EXA.KFSD.SN.Y.0002.000000T0000Z-070121T1800Z/ GREGORY-CHARLES MIX-DOUGLAS- INCLUDING THE CITIES OF...GREGORY...BURKE...WAGNER...PLATTE... LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT 317 AM CST SUN JAN 21 2007 ...SNOW ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING...GRADUALLY TAPERING OFF TO AREAS OF LIGHT SNOW BY AFTERNOON. TOTAL STORM ACCUMULATIONS OF 3 TO 7 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ080-081-097-SDZ056-211730- /O.EXT.KFSD.SN.Y.0002.070121T0917Z-070121T1800Z/ MURRAY-COTTONWOOD-PIPESTONE-MOODY- INCLUDING THE CITIES OF...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...PIPESTONE...FLANDREAU 317 AM CST SUN JAN 21 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. SNOW WILL BECOME WIDESPREAD EARLY THIS MORNING...GRADUALLY TAPERING OFF TO AREAS OF LIGHT SNOW IN THE AFTERNOON. TOTAL STORM ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ020>022-031-032-NEZ013-014-SDZ068>071-211730- /O.CON.KFSD.SN.Y.0002.000000T0000Z-070121T1800Z/ PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-BON HOMME- YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...LE MARS...CHEROKEE...STORM LAKE... SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 317 AM CST SUN JAN 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING...GRADUALLY TAPERING OFF TO AREAS OF LIGHT SNOW BY AFTERNOON. TOTAL STORM ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ001>003-012>014-MNZ089-090-098-SDZ061-062-065>067-211730- /O.CON.KFSD.SN.Y.0002.000000T0000Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-NOBLES-JACKSON-ROCK- MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...WORTHINGTON...JACKSON...LAKEFIELD...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON... FREEMAN...MENNO...TRIPP...PARKER...CENTERVILLE...MARION... VIBORG...HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 317 AM CST SUN JAN 21 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING...GRADUALLY TAPERING OFF TO AREAS OF LIGHT SNOW BY AFTERNOON. TOTAL STORM ACCUMULATIONS OF 3 TO 5 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS OF 6 TO 7 INCHES OVER NORTHWEST IOWA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KFSD 211803 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1203 PM CST SUN JAN 21 2007 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ050-056-061>071-211915- /O.EXP.KFSD.SN.Y.0002.000000T0000Z-070121T1800Z/ LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-GREGORY-MOODY-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON- UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... GREGORY...BURKE...FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 1203 PM CST SUN JAN 21 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOWFALL HAS TAPERED OFF OVER THE REGION. WHILE VERY LIGHT SNOW WILL BE POSSIBLE THROUGH THE AFTERNOON HOURS...THERE WILL BE LITTLE IF ANY ADDITIONAL ACCUMULATION. $$ JM
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this snow advisory went out at Jan 19, 8:40 PM CST, 6 hours 57 minutes earlier.
Area forecast discussion, Jan 19, 8:40 PM CST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 840 PM CST FRI JAN 19 2007 .DISCUSSION. MAIN CONCERN TONIGHT IS HOW FAR TEMPS WILL FALL EAST OF I29 BEFORE RIDGE MOVES OFF. ALREADY IN SINGLE DIGITS IN PARTS OF MN/IA AND FSD/SUX NOT THAT FAR OFF. EXPECT THAT TEMPS WILL FALL UNTIL 08-09Z IN I29 CORRIDOR BEFORE BEGINNING SLOW RISE BUT MAY FALL MUCH OF NIGHT SOUTH OF I90 IN SW MN AND IA. SO HAVE LOWERED MINS CLOSER TO ZERO IN FAR SRN MN AS WELL AS EXTREME SOUTHEAST SD. HAVE ACTUALLY DROPPED MINS BELOW ZERO IN NW IA WHERE WINDS WILL PICK UP LAST. ALONG HWY 14 ENUF HIGH CLOUDS EXPECTED TO KEEP TEMPS CLOSE 10 DEGREES AND WEST OF I29...WINDS WILL COME UP SOONER WHICH WILL KEEP TEMPS ABOVE 10F IN MOST LOCALES. NEW NAM BEGINNING TO COME IN AND NOT MUCH CHANGE FROM PREVIOUS FORECAST. COMPACT UPPER WAVE PROGGED TO MOVE FROM NM INTO IOWA FAIRLY RAPIDLY. WITH A LACK OF ANY SIGNIFICANT BOUNDARY TO WORK WITH...APPEARS THAT THIS WILL BE A WIDESPREAD LIGHT SNOW EVENT THAT COULD LAST 12 TO 15 HOURS...ESP IN NW IA. AFTER THAT LIGHTER SNOWFALL COULD LINGER BUT WITH MUCH LESS ACCUMULATION. WHILE SNOW AMOUNTS NOT EXPECTED TO EXCEED 6 INCHES ANYWHERE IN FORECAST AREA...IN EXCESS OF 4 INCHES IS POSSIBLE...ESP IN NW IA. && .PREV DISCUSSION... FAIRLY TRANQUIL PERIOD OVER THE NEXT TWENTY FOUR HOURS WITH HIGH PRESSURE MOVING FROM THE PLAINS INTO THE MISSISSIPPI RIVER VALLEY. FOR TONIGHT...MOSTLY CLEAR SKIES AND LIGHT WINDS INITIALLY WILL ALLOW TEMPERATURE TO PLUMMET FAIRLY RAPIDLY. AS THE RETURN FLOW KICKS IN AND THE GRADIENT INCREASES...EXPECT TEMPERATURES TO LEVEL OFF. SATURDAY WILL BE A FAIRLY PEASANT DAY. WITH INCREASING WINDS OUT OF THE SOUTH AND SIMILAR 925 HPA TEMPERATURES TO TODAY...HAVE GONE WITH FORECAST HIGH AT OR ABOVE TODAY/S READINGS. FORECAST BECOMES MORE INTERESTING SATURDAY NIGHT INTO SUNDAY AS WAVE CURRENTLY OVER SOUTHERN CALIFORNIA LIFTS NORTHEAST. WAVE PROGGED SLIGHTLY SLOWER THAN PREVIOUSLY THOUGHT...AND HAVE SLOWED PROGRESSION BY THREE HOURS OR SO. ONSET OF SNOW APPEARS TO BE LIGHT INITIALLY...BUT MAY INCREASE SOME AS TROP UNDULATION LIFTS NORTH BRUSHING AFFECTING EASTERN PORTION OF FORECAST AREA SUNDAY MORNING. MODELS STILL DISAGREEING WITH PATH OF UPPER LEVEL LOW...WITH THE NAM SUGGESTING THE FURTHEST NORTH SOLUTION...THE GFS AND ECMWF FURTHEST SOUTH AND THE CANADIAN LYING IN BETWEEN. SNOWFALL AMOUNTS COULD BE GREATER THAN FORECAST IF THE CANADIAN COMES CLOSER TO REALITY THAN THE GFS OR ECMWF. AS INITIAL WAVE PEELS OFF TO THE NORTHEAST...WHILE A SECOND SHORT WAVE DROPS DOWN FROM THE NORTHERN STREAM PROVIDING A ONE TWO PUNCH. THIS WAVE APPEARS TO ROTATE AROUND THE FIRST...PROVIDING A LIGHT PRECIP EVENT FOR SUNDAY AFTERNOON INTO SUNDAY EVENING. APPEARS TO BE A FAIRLY SHARP BACK EDGE TO THE PRECIP...AND HAVE ONLY CARRIED SOME SMALL POPS INTO MONDAY. WITH LITTLE IN THE WAY COLD AIR BEHIND DEPARTING WAVE...HAVE CONTINUED WITH FORECAST HIGHS ON MONDAY IN THE UPPER TEENS AND LOWER 20S. NOT MUCH REALLY GOING ON IN THE EXTD DEPT WITH SEASONABLY COLD NWLY FLOW OVER AREA. LOOKS LIKE A SHORT WAVE MOVG SEWD OVR CWA FM LATE TUE THRU TUE NGT WITH A CHC LGT SNW MAINLY NERN CWA NEAR BEST DYNAMICS AND COLD AIR ALOFT. THIS WAVE WILL PULL COLDER AIR SWD OVR THE CWA WED THRU THU MRNG AND WILL GO COLDER THAN HPC. ALSO EXPCT NEW SNOW COVER TO PUT DAMPER ON TEMPS DURG ENTIRE EXTD...ESP IN SERN HLF CWA. ECMWF SHOWS WMFNT MOVG EWD OVR CWA MUCH FASTER THAN 12Z GFS THU THRU FRI WITH SOME WARMING FM W TO E OVR THE CWA...BUT WILL GO MIDDLE OF THE ROAD TIMING FOR NOW. && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH 0000 UTC THROUGH THE ENTIRE AREA. ONLY SIGNIFICANT EVENT WILL BE INCREASING WINDS LATER TONIGHT AND SATURDAY AS PRES GRADIENT TIGHTENS AND WINDS WILL GUST TO 20 KTS FROM SOUTH OR SOUTHEAST. LOWER CLOUDS...WITH CIGS BELOW 3000 FEET ANTICIPATED TO REACH KSUX AROUND OR SHORTLY AFTER 0000 UTC WITH LIGHT SNOW BEGINNING BETWEEN 03Z AND 06Z LOWERING VSBYS TO FROM 3/4SM TO 1SM AFTER 06Z. LOW CLOUDS WILL REACH KFSD AROUND CLOSER TO 0600 UTC WITH SNOW BEGINNING CLOSER TO 09Z. ONCE SNOW BEGINS CIGS WILL LIKELY FALL BELOW 1000 FT. WHILE LOW CLOUDS WILL EVENTUALLY SPREAD INTO KHON...SIGNIFICANT SNOWFALL IS NOT AS LIKELY. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SCHUMACHER
Hazardous weather outlook, Jan 19, 4:46 AM CST, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0446 AM CST FRI JAN 19 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-201200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0446 AM CST FRI JAN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FLOODING... THE MISSOURI RIVER IS STILL AVERAGING ABOUT ONE FOOT ABOVE FLOOD STAGE IN THE NIOBRARA AREA. FLOOD STAGE IS 21 FEET AT NIOBRARA AND THE RIVER HAS BEEN AVERAGING ABOUT 22 FEET SINCE JANUARY 17. THE MINOR FLOODING IS DUE TO AN ICE JAM...AND WILL AFFECT ONLY LOW LAND AREAS FOR THE NEAR FUTURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN UPPER LEVEL LOW WILL MOVE NORTHEASTWARD INTO THE CENTRAL PLAINS SATURDAY NIGHT...EXITING TO SOUTHERN WISCONSIN BY LATE SUNDAY. SNOW WILL DEVELOP IN THIS AREA AS SATURDAY NIGHT PROGRESSES...LINGERING INTO SUNDAY. AT THIS POINT...THE HEAVIER AMOUNTS SATURDAY NIGHT AND SUNDAY ARE EXPECTED ALONG AND SOUTH OF INTERSTATE 90...WHERE 3 TO 5 INCHES COULD OCCUR. AREAS NORTH OF I 90 COULD RECEIVE UP TO 3 INCHES. AREAS OF LIGHT SNOW WILL LINGER SUNDAY NIGHT...EXITING THIS AREA ON MONDAY. STRONG WINDS SHOULD NOT OCCUR WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Snow Advisories in South Dakota, 2007Snow Advisories in Iowa, 2007Snow Advisories in Minnesota, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.